| Catalog Number |
6118127100 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events- 5 events were reported for this quarter.Product return status- 1 device was received.4 devices had investigation types that have not yet been determined.Additional information- 5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 events for the failure: fracture.- 4 events had no health consequences or impact.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99134.Supplemental rationale, corrected data: b5, h6, h11.5 previously reported events were included in this follow-up record.Product return status.3 devices were evaluated based on historical data analysis.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components).3 devices: fracture problem / part/component/sub-assembly term not applicable.2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.3 devices: product not received.2 devices: product disposition is not yet determined.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 5 events for the failure: fracture.- 4 events had no health consequences or impact.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99134.Supplemental rationale.Corrected data: b5, h6, h11.5 previously reported events were included in this follow-up record.Product return status.4 devices were evaluated based on historical data analysis.1 device was received.Evaluation findings (results/components).4 devices: fracture problem / part/component/sub-assembly term not applicable.1 device: fracture problem / mount.Product disposition.4 devices: product not received.1 device: archived by stryker.
Event or Problem Description
No change.